# SDR CALA2024053101649

- Difficulty date: May 7, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 50,841 hours, 18,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148A591019
- Condition: Corroded
- Location: Bs 1030 Lbl31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0776,MAIN CABIN FLOOR VERTICAL BEAM HAS CORROSION STA 1030 LBL 31. REMOVED CORROSION AND REPAIRED LBL 31 ENF FITTING PER EO 5310-24 032 REV A AND FINAL ECRA 5310-08335.
